U.S. doctors online nowAsk doctors free
A 38-year-old member asked:

i have a constant vaginal itch but do not have any discharge. could this be an infection?

1 doctor answer5 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Yes: Vaginal itching without discharge can indicate infections like yeast or stis like herpes. It can indicate an allergic reaction to household products like certain soaps and laundry detergents. There are also some skin conditions liked lichen sclerosis which can cause vaginal itching. Hormone deficiencies from menopause or breast feeding can also cause itching.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 38-year-old member asked:

How can one prevent fungal infections of the feet when taking a footbath?

3 doctor answers5 doctors weighed in
Dr. Alan Ettinger
Podiatry 49 years experience
Liner: Use a disposible liner in the foot bath.
A 31-year-old member asked:

What could cause pain during intercourse with no infection?

1 doctor answer4 doctors weighed in
Dr. Michael Sparacino
Family Medicine 37 years experience
Uterine movement: It could be movement of the uterus during intercourse. It is held in place by ligaments which can get stretched.
A 29-year-old member asked:

What is an anal chlamydia infection like?

1 doctor answer3 doctors weighed in
Dr. Joel Gallant
Infectious Disease 36 years experience
Rectal symptoms: Rectal pain, pain on defecation, and rectal bleeding or discharge. Remember that some anal chlamydia, especially in gay men, is due to a type of chlamydia called lymphogranuloma venereum (lgv), which requires a longer course of treatment than standard chlamydia. Not all labs can tell the difference.
A 38-year-old member asked:

What might cause itching in bewtween my legs and buttocks?

1 doctor answer1 doctor weighed in
Dr. Robert Jackson
Dermatology 43 years experience
Dermatitis: You probably have seborrheic dermatitis. See your dermatologist for treatment and evaluation.
United Kingdom (Great Britain)
A 31-year-old female asked:

Hi im on trimethrprim for a bladder infection, been on them 4 days and have 2 tablets at 200mg a day, can u get side affects even after 4 days?

1 doctor answer1 doctor weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Yes: Many side effects possible. Rash and GI upset and diarrhea are common.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.